# SDR UALA2009010200018

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 37,039 hours, 10,336 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 6EA RT SIDE EXTERIOR EEL LIGHTS ARE INOP.   REPLACED BROKEN BULB AT AFT RT DOOR SLIDE LIGHT, BATTERY AT M733, AND BATTERY AND CHARGER AT M731. CHECKS GOOD.
